# SDR 95ZZZM748

- Difficulty date: November 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9307R
- Make and model: Doug DC-9-83
- Aircraft serial: 49663
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Dirty
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STL - DURING APPROACH WHEN LANDING GEAR WAS EXTENDED, RIGHT MAIN LANDING DOWN AND LOCKED GREEN LIGHT DID NOT ILLUMINATE.  VISUALLY CHECKED RIGHT MAIN LANDING GEAR, IT WAS DOWN AND LOCKED.  FOUND DEBRIS ON RIGHT MAIN LANDING GEAR INDICATION SENSOR.  REMOVED DEBRIS FROM SENSOR AND LANDING GEAR INDICATION SYSTEM OPERATION CHECKED NORMAL.
